Ostarine

Calendar

October 2016
M T W T F S S
« Aug   Nov »
 12
3456789
10111213141516
17181920212223
24252627282930
31  

Pages

Archives

Blogroll






Image result for herbal remedies
 
Doctors warned about the ‘significant’ effects of the natural therapies.
 
Doctors have issued a warning over so-called “natural” supplements after a young autistic boy was left severely ill. The four-year-old ended up in hospital suffering adverse effects from a cocktail of nutritional supplements, physicians at Barts hospital said.
 
He was left with dangerously high calcium levels in his blood, suffered from constipation and lost over six pounds after taking a combination of 12 different complementary therapies.
 
The supplements included camel milk, zinc, vitamin D as well as calcium.

 

The unnamed boy eventually made a full recovery. But doctors were still moved enough to warn consumers about the natural supplements.

 
“His parents were devastated that something they had given to their son with good intent had made him so unwell,” they wrote in the British Medical Journal’s Case Reports.
 
“The safeguarding team became involved as well as the police to investigate the naturopath who had advised the therapies.
 
“Many families view these therapies as safer ‘natural’ options. But as this case demonstrates there can be significant adverse effects which may go unrecognised due to lack of monitoring, recognition and experience with these therapies.”
 
Jane Harris of the National Autistic Society called this an ‘awful case’.
 
Read in Full:
https://uk.news.yahoo.com/warning-after-young-autistic-boy-left-ill-by-105345509.html


Leave a Reply

*